# SDR CALA2015112394856

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 78,371 hours, 28,408 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE LAST 4 ROWS OF COACH ARE LIFTING UP OFF THE FLOOR.  REPLACED EMER EXIT LIGHT COVER.  OPERATIONS CHECKED GOOD.
